# SDR UALA2010062902319

- Difficulty date: June 28, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 45,927 hours, 5,478 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: S351U0023
- Part serial: 900582
- Condition: Odor
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED OIL SMELL IN CABIN.  CHECK OIL QTY, OK.  NIL OIL LEAK FOUND.  USED EXTERNAL AIR PURGE THE CABIN, NO OIL SMELL, NOTIFIED.  APU REPLACED PER MMOV AND INSPECTED.
